BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2004 >
Volume 30 Number 4 >

Please use this identifier to cite or link to this item:

Title: Information Matrix for Beta Distributions
Authors: Aryal, Gokarna
Nadarajah, Saralees
Keywords: Beta Distributions
Beta Function
Hypergeometric Function
Issue Date: 2004
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 30, No 4, (2004), 513p-526p
Abstract: The Fisher information matrix for three generalized beta distributions are derived.
Description: 2000 Mathematics Subject Classification: 33C90, 62E99.
ISSN: 1310-6600
Appears in Collections:Volume 30 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol30-num4-2004-p513-p526.pdf449.2 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License